# SDR ASAA1159161

- Difficulty date: March 1, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 13,174 hours, 4,027 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES DISENGAGED MULTIPLE TIMES IN FLIGHT.  NO HISTORY.  NO CURRENT FAULTS AUTOTHROTTLE SYSTEM OPS CHECKS NORMAL PER 22 31 00 710 801.
